DOI 10.1097/00001813-200311000-00009
Thrombotic microangiopathy and digital necrosis: two unrecognized toxicities of gemcitabine.
Аннотация
We report one new case of hemolytic-uremic syndrome (HUS) and one case of digital necrosis after treatment with gemcitabine (Gemzar). Case 1, a 34-year-old man, was given first-line metastatic treatment with gemcitabine for a adenocarcinoma of the pancreas. After a cumulative dose of 10 000 mg/m2 gemcitabine, the onset of subacute renal failure associated with hemolytic anemia of mechanical origin was observed. A diagnosis of probable gemcitabine-induced thrombotic microangiopathy was arrived at. Symptoms resolved after stopping the chemotherapy, in spite of the progression of the disease. Case 2, a 61-year-old man, was administered a combination of gemcitabine and a platinum salt as first-line metastatic treatment for carcinoma of the bladder urothelium. Following a cumulative dose of 10 000 mg/m2 of gemcitabine, the patient suffered from bilateral peripheral vascular disease of somewhat acute onset with hemorrhagic lesions of the finger pads that became necrotic. The work-up was negative and a causal relationship was attributed to gemcitabine. The patient made good progress when given an i.v. infusion of Ilomedine (iloprost trometamol) and chemotherapy was withdrawn. We conclude that gemcitabine must be added to the list of drugs that cause HUS and necrotizing vasculitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.